# SDR QXEA0002990

- Difficulty date: October 23, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ALL THE FASTENERS ON THE RIGHT SIDE OF THE RUDDER COVE PANEL FROM THE TOP OF THE PANEL TO THE CENTER HINGE ARE LOOSE OR MISSING.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-31-05.
